MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING; ICP MONITORING CATHETER

SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING; ICP MONITORING CATHETER
Model Number PSO-PT
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Error e001 observed on the monitor.Then, the catheter has been explanted.
 
Event or Problem Description
Error e001 observed on the monitor.Then, the catheter has been explanted.
 
Additional Manufacturer Narrative
This report is being resubmitted because the previous report sent on 04/01/2025 (increment 00003) was not accepted.The analysis shows that error e001 confirmed to the monitor, probably due to breakage of the micro-cable in the tube.Analysis of the data shows that the catheter functioned without problem for approximately 5 days (from 08/01 to 13/01/25) with consistent and stable pressure values (average of 3 mmhg).Abnormal excessive traction during use definitively damaged the catheter, causing the e001 error noted during use.No other observations.Final report of the case (b)(4).

Brand Name
PRESSIO ICP MONITORING KIT, PARENCHYMAL TUNNELING
Common Device Name
ICP MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopôle temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key21228876
Report Number3001587388-2025-25012
Device Sequence Number15539051
Product Code GWM
UDI-Device Identifier03760124130782
UDI-Public(01)03760124130782(11)231016(17)280901
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K062584
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPSO-PT
Device Catalogue NumberPSO-PT
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown